MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

PLEXUS MANUFACTURING SDN. BHD VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 353101
Medical Device Problem Codes High impedance (1291); Connection Problem (2900); Impedance Problem (2950); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: 3889-28, lot#: va1x1vx , product type: lead.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Concomitant medical products: product id: 3889-28, lot# va1x1vx, product type: lead.Other relevant device(s) are: product id: 3889-28, serial/lot #: (b)(4), ubd: 18-dec-2022, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
On 2020-jan-21 (b)(4) (rep): information was received from a manufacturer representative regarding a patient who was using an external with a neurostimulator (ins) it was reported that the patient is introduced to op for stage 1 and kept getting an impedance issue.The caller had replaced the ens, connector cable and would see max limit reached.The caller had power cycled her samsung device with no success.The caller wanted to know if there was anything else to try before they open the patient up and replace the connector.The technical service reviewed that if all external components have been replaced then the next would be to look at a more invasive troubleshooting step.The caller did not have time to provide information.Additional information was received from a manufacturer representative.It was reported that the physician changed out the lead extension and it worked.The lead extension did not seem to let the lead fully seat all the way in, thus the impedances were off and max limit was registering even though the device was only at 0.2.The physician unscrewed the lead extension screw thinking that was the holdup but that did not resolve the problem.A new extension was used on the lead which fully advanced and no impedance issues occurred.No further patient complications are anticipated or expected as a result of this event.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Continuation of d11: product id: neu_unknown_ext, lot#: unknown, product type: extension.Update to h6: device code c63124.No longer applies.H3 - analysis results were not available at the time of this report.A follow-up report will be sent when analysis is completed.Neu _unknown_ext was returned for analysis.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
H3: analysis of the neu_perc_extension found connector 3 twisted 90 degrees at the distal end.The pathway for the lead is blocked so the lead cannot be fully inserted.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key9655582
Report Number3004593495-2020-00087
Device Sequence Number13880346
Product Code EZW
UDI-Device Identifier00643169968783
UDI-Public00643169968783
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2020
Supplement Date Received by Manufacturer01/31/2020
01/21/2020
04/29/2020
Initial Report FDA Received Date01/31/2020
Supplement Report FDA Received Date01/31/2020
02/19/2020
05/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR